Electron. J. Diff. Eqns., Vol. 2008(2008), No. 80, pp. 1-6.

Some nonlinear integral inequalities arising in differential equations

Khaled Boukerrioua, Assia Guezane-Lakoud

The aim of this paper is to obtain estimates for functions satisfying some nonlinear integral inequalities. Using ideas from Pachpatte [3], we generalize the estimates presented in [2,4].

Submitted October 31, 2007. Published May 28, 2008.
Math Subject Classifications: 26D15, 26D20.
Key Words: Integral inequalities; nonlinear function.

Show me the PDF file (167 KB), TEX file, and other files for this article.

Khaled Boukerrioua
University of Guelma, Guelma, Algeria
email: khaledV2004@yahoo.fr
Assia Guezane-Lakoud
Badji-Mokhtar University, Annaba, Algeria
email: a_guezane@yahoo.fr

Return to the EJDE web page